# SDR 08FDEA04317

- Difficulty date: October 13, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 56,438 hours, 12,688 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON SECOND LAYER WEB FROM TOP DURING HFEC OPEN HOLE   INSPECTION ON 0.520" HOLES AT MAIN CARGO DOOR NR 6 LOWER JAMB AT HOLE A.   CARRIED OUT REPAIR AS PER FEDEX E.A. 1-5310-125556,  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
